# SDR 2004FA0000361

- Difficulty date: April 29, 2004
- Submitted: April 29, 2004
- Operation: General aviation
- Aircraft: N414C
- Make and model: Gulstm 685
- Aircraft serial: 12021
- Engine: Cont GTSIO520K
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Damaged
- Location: Nr 3
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 3 CYLINDER ON LT ENGINE HOLD DOWN STUDS BROKE OFF ON UPPER FWD AND LOWER FWD. ONLY ONE NUT WAS TIGHT ENOUGH TO USE A WRENCH. THE OTHER NUTS WERE LOOSE.  AFTER CYLINDER REMOVAL A PIECE OF THE CASE HALF CAME OFF WITH THE CYLINDER APPROX.  6 INCHES ACROSS ALONG THE TOP OF THE CYLINDER. EXHAUST PIPE FOR THE NR3 CYLINDER BROKE OFF AT THE FLANGE.
